# SDR ASAA2023102645858

- Difficulty date: October 26, 2023
- Submitted: October 30, 2023
- Operation: Air carrier
- Aircraft: N960AK
- Make and model: Boeing 737-9
- Aircraft serial: 44092
- Aircraft time: 2,637 hours, 771 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING T/C 31-005-00 FOUND MAINT. MSG 36-12031 DISPLAYED. ENGINE 2 FAMV RVDT SIGNAL IS OUT OF RANGE DETECTED BY (IASC)-RIGHT. FLAGGED ON 26OCT2023 0009Z (SMT) BLEED FAMV RVDT R.CCCC GROUNDED - YES. ON DEFERRAL.
